Zur Verteilung der Wurzeln algebraischer Gleichungen.

Franz Heigl

Monatshefte für Mathematik (1962)

  • Volume: 66, page 313-321
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Heigl, Franz. "Zur Verteilung der Wurzeln algebraischer Gleichungen.." Monatshefte für Mathematik 66 (1962): 313-321. <http://eudml.org/doc/177176>.

author = {Heigl, Franz},
journal = {Monatshefte für Mathematik},
keywords = {linear algebra, polynomials, forms},
pages = {313-321},
title = {Zur Verteilung der Wurzeln algebraischer Gleichungen.},
url = {http://eudml.org/doc/177176},
volume = {66},
year = {1962},

AU - Heigl, Franz
TI - Zur Verteilung der Wurzeln algebraischer Gleichungen.
JO - Monatshefte für Mathematik
PY - 1962
VL - 66
SP - 313
EP - 321
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/177176
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.